# SDR AALA20110203JFK01

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 64,119 hours, 22,816 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461
- Part serial: 10458
- Condition: Faulty
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE AFT LEFT LAV SMOKE DETECTOR WAS CHIMING IN FLIGHT.  NO SMOKE OR FIRE OBSERVED.  CREW REPORTED AN ALERT 8 UPON SCHEDULED ARRIVAL INTO JFK.  INSPECTED AND FOUND SMOKE DETECTOR FAULTY.  REPLACED SMOKE DETECTOR AND ALL CHECKED NORMAL.  NO SMOKE OR EVIDENCE OF FIRE PRESENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
